MathSciNet Relay Station
MathSciNet bibliographic data
MR1915824 (2003m:46039) 46E22 (30D20 30E05 42B35)
Lyubarskii, Yurii I.; Seip, Kristian Weighted Paley-Wiener spaces. J. Amer. Math. Soc. 15 (2002), no. 4, 979–1006 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement